A 30-year-old member asked:
Can you get bleeding with essential thrombocytosis? what are the other symptoms?
1 doctor answer • 2 doctors weighed in
Hematology and Oncology 23 years experience
Yes: You can bleed with et especially if your platelet level is very high above 1 million. Et can cause thrombosis/clotting as well as bleeding. Thus, you need to make sure that your platelet is well controlled.
4.9k viewsReviewed >2 years ago
Last updated Sep 13, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.